Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Numerically determining solutions of systems of polynomial equations

Authors: T. Y. Li, Tim Sauer and James A. Yorke
Journal: Bull. Amer. Math. Soc. 18 (1988), 173-177
MSC (1985): Primary 65H10, 90B99, 65H15
MathSciNet review: 929095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Eugene Allgower and Kurt Georg, Simplicial and continuation methods for approximating fixed points and solutions to systems of equations, SIAM Rev. 22 (1980), no. 1, 28–85. MR 554709,
  • Shui Nee Chow, John Mallet-Paret, and James A. Yorke, A homotopy method for locating all zeros of a system of polynomials, Functional differential equations and approximation of fixed points (Proc. Summer School and Conf., Univ. Bonn, Bonn, 1978) Lecture Notes in Math., vol. 730, Springer, Berlin, 1979, pp. 77–88. MR 547982
  • [D] F. Drexler, Eine Methode zur Berechnung Samlischer Losungen von Polynomgleichungssystemen, Numer. Math. 29 (1977), 45-58. MR 483386
  • C. B. García and W. I. Zangwill, Finding all solutions to polynomial systems and other systems of equations, Math. Programming 16 (1979), no. 2, 159–176. MR 527572,
  • Tien-Yien Li, On Chow, Mallet-Paret and Yorke homotopy for solving system of polynomials, Bull. Inst. Math. Acad. Sinica 11 (1983), no. 3, 433–437. MR 726989
  • [MT] A. P. Morgan and L.-W. Tsai, Solving the kinematics of the most general six- and five-degree-of-freedom manipulators by continuation methods, ASME J. of Mechanisms, Transmissions and Automation in Design 107 (1985), 48-57.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65H10, 90B99, 65H15

Retrieve articles in all journals with MSC (1985): 65H10, 90B99, 65H15

Additional Information